# SDR SWAA2013100720816

- Difficulty date: September 20, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 33,237 hours, 21,392 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Part number: 993663915
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR NR 222YF BROKEN METER COVER.  R & R COVER IAW SRM.
